# SDR DJFA2007108

- Difficulty date: September 9, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N465LX
- Make and model: Beech 400A
- Aircraft serial: RK454
- Aircraft time: 1,211 hours, 1,114 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT CREW NOTED A BURNING ODOR FROM THE COPILOTS AIR VENT.  AIRCRAFT LANDED SAFELY AT ITS DESTINATION.  MAINTENANCE COULD NOT DUPLICATE THE DISCREPANCY.  NO BURNING ODOR WAS NOTED.
